# SDR HALA2016120700527

- Difficulty date: November 21, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 90,450 hours, 35,566 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 251701032
- Condition: Corroded
- Location: Elevator
- Part time: 90,450 hours, 35,566 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR CONTROL TORQUE TUBE ON AFT SIDE OF STABILIZER CENTER BOX IS CORRODED.  12/03/16 REMOVED LOWER ELEVATOR CONTROL TORQUE TUBE FROM ELEVATOR FEEL UNIT IAW AMM 27-31-17 STEP 1 G (1) (D).  INSTALLED LOWER ELEVATOR CONTROL TORQUE TUBE ON ELEVATOR FEEL UNIT IAW AMM 27-21-17-424-021 STEP 2 H (1) (F) AND (G).
